Rosuvastatin and Hearing Loss/Tinnitus

Discussion in 'Research News' started by spedgas, Aug 22, 2019.

    1. spedgas
      Gloomy

      spedgas Member Benefactor

      Tinnitus Since:
      09/2018
      Cause of Tinnitus:
      Unknown
      https://content.sciendo.com/view/journals/rjim/57/2/article-p133.xml

      I’m starting rosuvastatin so I of course looked up any ototoxic effects.

      I actually found a study that claims it helps hearing and subjective tinnitus. I didn’t expect to see this. In other places this med is listed as being ototoxic.

      Does anybody have any experience with this drug making things worse?

      I’m taking a 5mg dose. That’s half of the lowest dose they gave in the study.

      I’ll link the study. I’d like to hear some thoughts. Thanks.
       
      • Like Like x 1
      • Informative Informative x 1
    2. Daniel Lion
      Ape-like

      Daniel Lion Member Podcast Patron Benefactor Hall of Fame

      Location:
      SE Asia
      Tinnitus Since:
      2017
      Cause of Tinnitus:
      Noise trauma, hearing loss
      How’s it going with your experiment, and how are things going post accident at work? You better? Hope so.

      Daniel
       
    3. APJ

      APJ Member

      Tinnitus Since:
      2014
      Cause of Tinnitus:
      Unknown - but probably rock music.
      Hi, I switched from Atorvastatin to 5mg Rosuvastatin in August and increased dosage to 10mg in September and whilst my tinnitus is pretty low at the moment. I'd hesitate to attribute that to the change in medication because my tinnitus was really high a couple of weeks ago.
       

Share This Page

Loading...